Generalization of Taylor and Laurent expansion

Jiří Štěpánek

Časopis pro pěstování matematiky (1967)

  • Volume: 092, Issue: 4, page 436-442
  • ISSN: 0528-2195

How to cite


Štěpánek, Jiří. "Zobecnění Taylorova a Laurentova rozvoje." Časopis pro pěstování matematiky 092.4 (1967): 436-442. <>.

author = {Štěpánek, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {generalizations; Taylor expansion; Laurent expansion},
language = {cze},
number = {4},
pages = {436-442},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Zobecnění Taylorova a Laurentova rozvoje},
url = {},
volume = {092},
year = {1967},

AU - Štěpánek, Jiří
TI - Zobecnění Taylorova a Laurentova rozvoje
JO - Časopis pro pěstování matematiky
PY - 1967
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 092
IS - 4
SP - 436
EP - 442
LA - cze
KW - generalizations; Taylor expansion; Laurent expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.